# SDR AALA201609149011

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 19,598 hours, 10,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2-R DOOR MISSING EXIT LIGHT COVER.  INSTALLED 2-R DOOR EXIT LIGHT COVER.
